# SDR C2XA00IA053

- Difficulty date: March 15, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING SCHEDULED MAINTENANCE, THE EMERGENCY LIGHT BATTERY PACK AT POSITION 10 WL WAS FOUND TO BE LOW.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK. THE LIGHTING SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
